# SDR SOKF20160607003

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 360
- Aircraft time: 14,005 hours, 9,640 cycles
- Engine: Ge CF3410E6
- Engine time: 14,022 hours, 9,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007111293
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 220 hours, 129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT RETURNED TO DEPARTURE DUE TO CABIN SMOKE ODOR, AT STATION. PERFORMED FIM 21.20.00.810.800A, AND FOUND ACM 1 DAMAGED.  R & R THE ACM 1 IAW AMM 21.51.05 AND PERFORMED OPS CHECK IAW AMM 21.51.00.710.801A, OK NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
